# SDR DL72E951892

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, NR 7 L/E SLAT CRACKED BELOW TAI DUCT SLAT S/N 1172.  REPAIRED PER M/M 57-54-0 PAR 5A P807A.
